# SDR 05FDEA01071

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT JUST AFT OF FR 54.3 ON STR 51 RT HAS 1EA AREA OF CORROSION.  REMOVED CORROSION FROM AFT OF FR 54.3 RT STG 51 IAW A310-200 SRM.  FOUND MATERIAL TO BE WITHIN LIMITS IAW A310-200 SRM 53-10-00 PG 123 ITEM 24.  INSTALLED REMOVED PARTS AND FASTENERS IAW A310-200 SRM 51-40-21.  REF FEDEX EA 6-5310-88741 FOR APPROVAL FOR RETURN TO SERVICE.
